Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 44, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 12, 2015, 5:40 PM EDT for Liberty County, McIntosh County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2015, 5:40 PM EDT (21:40 UTC)
- Expired
- Jun 12, 2015, 6:10 PM EDT
- In force
- 30 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Liberty County, GA, McIntosh County, GA
The radar
The Charleston,SC radar (KCLX), 117 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 543 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1032 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -57 m²/s²
- 0-3 km storm-relative helicity
- -51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
730
WUUS52 KCHS 122140
SVRCHS
GAC179-191-122245-
/O.NEW.KCHS.SV.W.0044.150612T2140Z-150612T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
540 PM EDT FRI JUN 12 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
MCINTOSH COUNTY IN SOUTHEASTERN GEORGIA...
LIBERTY COUNTY IN SOUTHEASTERN GEORGIA...
* UNTIL 645 PM EDT
* AT 540 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTH
NEWPORT...OR 12 MILES EAST OF TIBET...MOVING EAST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
MCINTOSH AND LIBERTY COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3167 8146 3175 8129 3158 8115 3157 8116
3155 8141
TIME...MOT...LOC 2140Z 253DEG 5KT 3161 8139
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
146
WWUS52 KCHS 122155
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
555 PM EDT FRI JUN 12 2015
GAC179-191-122245-
/O.CON.KCHS.SV.W.0044.000000T0000Z-150612T2245Z/
MCINTOSH GA-LIBERTY GA-
555 PM EDT FRI JUN 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR MCINTOSH AND LIBERTY COUNTIES...
AT 555 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HARRIS NECK...
OR 16 MILES EAST OF TIBET...MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
MCINTOSH AND LIBERTY COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3167 8143 3175 8129 3158 8115 3157 8116
3155 8139
TIME...MOT...LOC 2155Z 256DEG 9KT 3162 8132
HAIL...<.75IN
WIND...60MPH
$$002
WWUS52 KCHS 122210
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
610 PM EDT FRI JUN 12 2015
GAC179-191-122220-
/O.CAN.KCHS.SV.W.0044.000000T0000Z-150612T2245Z/
MCINTOSH GA-LIBERTY GA-
610 PM EDT FRI JUN 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR MCINTOSH AND LIBERTY COUNTIES
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3167 8143 3175 8129 3158 8115 3157 8116
3155 8139
TIME...MOT...LOC 2208Z 253DEG 5KT 3163 8130
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 5:00 PM EDT, 40 minutes earlier.
Area forecast discussion, Jun 12, 5:00 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 500 PM EDT FRI JUN 12 2015 .SYNOPSIS... ATLANTIC HIGH PRESSURE WILL BUILD WESTWARD OVER THE REGION AND PERSIST INTO EARLY NEXT WEEK...AS AN INLAND TROUGH OF LOW PRESSURE REMAINS IN PLACE THROUGH LATE NEXT WEEK. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... LATE THIS AFTERNOON...CONVECTION HAS BECOME ORGANIZED ALONG THE SEA BREEZE DUE TO ENHANCED LOW LEVEL CONVERGENCE ALONG THE BOUNDARY AND HAVE UPDATED THE FORECAST TO REFLECT THE LATEST RADAR TRENDS. THE ENHANCED LIFT PROVIDED BY THE SEA BREEZE HAS ALLOWED THESE STORMS TO BREAK THROUGH THE CAP AND AS A RESULT SOME OF THEM COULD BE STRONG AND CAPABLE OF PRODUCING WINDS UPWARDS 40-45 MPH. ELSEWHERE...CONVECTION SHOULD REMAIN ISOLATED IN COVERAGE WITH LIMITED VERTICAL GROWTH DUE TO STRONG SUBSIDENCE ALOFT AS THE REGION REMAINS ALONG THE WESTERN PERIPHERY OF A STRONG SUB- TROPICAL RIDGE. LOCALIZED HEAVY RAIN COULD BE AN ISSUE...WITH PRECIPITABLE WATER VALUES UP AROUND 1.9 INCHES...GIVEN WEAK STORM MOTIONS AND THE POTENTIAL FOR SOME TRAINING THUNDERSTORMS. TONIGHT...THE STRONG SUB-TROPICAL RIDGE WILL CONTINUE TO EXPAND WESTWARD ACROSS THE REGION TONIGHT...AS BERMUDA HIGH PRESSURE AT THE SURFACE MAINTAINS A SYNOPTIC SOUTHWEST FLOW AT THE SURFACE. ANY LINGERING CONVECTION WILL QUICKLY DISSIPATE BY MID-EVENING WITH THE LOSS OF DIURNAL HEATING...LEAVING RAIN-FREE CONDITIONS FOR THE REMAINDER OF THE NIGHT GIVEN STRONG SUBSIDENCE ALOFT. THE CUMULUS FIELD WILL ALSO DISSIPATE THIS EVENING...WITH SKIES BECOMING MOSTLY CLEAR FOR THE LATE EVENING AND OVERNIGHT HOURS. WINDS COULD REMAIN SLIGHTLY COUPLED/MIXED MAINLY EAST OF THE I-95 CORRIDOR TONIGHT GIVEN A TIGHTER PRESSURE GRADIENT ALONG THE COAST...BUT BECOME LIGHT FARTHER INLAND. TEMPERATURES SHOULD FALL TO LOWS IN THE LOWER TO MID 70S...WHICH IS ABOUT 2-6 DEGREES ABOVE NORMAL. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... A DEEP LAYERED RIDGE WILL SITUATE ITSELF DIRECTLY OVERHEAD THE FORECAST REGION THIS WEEKEND INTO EARLY NEXT WEEK...RESULTING IN OUR WARMEST TEMPS SINCE LAST AUGUST AND THE BEGINNING OF A PROLONGED HEAT WAVE. 850 MB TEMPS WILL REACH AS HIGH AS 19C SATURDAY AND UP TO NEAR 20C SUNDAY AND MONDAY. 500 MB HEIGHTS WILL PEAK AROUND 5910 METERS SATURDAY AND UP TO 5920 METERS SUNDAY AND MONDAY. THESE CONDITIONS EASILY SUPPORT HIGHS FAR ABOVE NORMAL...BUT WHEN COMBINED WITH WEST AND OCCASIONAL NW FLOW OFF THE MOUNTAINS WILL BOOST HIGH TEMPS INTO THE MID AND UPPER 90S MOST COMMUNITIES EACH AFTERNOON...OR JUST BELOW RECORD HIGH TEMPS. THERE IS EVEN A SHOT AT A FEW SPOTS WEST OF US-301 IN SE GA HITTING THE CENTURY MARK...ESPECIALLY SUNDAY AND MONDAY. ANY MINOR RELIEF WILL NEED TO COME AT THE BEACHES...WHERE RESULTANT SEA BREEZE CIRCULATIONS WILL LIMIT HIGHS TO THE UPPER 80S NORTH AND LOWER 90S SOUTH. WHILE THE HEAT IS CERTAINLY BAD ENOUGH...WE/LL BE CAREFULLY WATCHING DEW POINTS. THERE SHOULD BE SOME MIXING OUT OF THE DEW POINTS EACH AFTERNOON WITH DOWNSLOPE TRAJECTORIES OFF THE APPALACHIANS...BUT ON THE FLIP SIDE THERE WILL ALSO BE SOME SURGING OF DEW POINTS BEHIND THE SEA BREEZE PENETRATION CLOSER TO THE COAST. ON AVERAGE IT LOOKS LIKE WE/LL BE JUST SHY ON THE HEAT ADVISORY CRITERIA OF 105F HEAT INDICES SATURDAY...BUT AS HIGH AS 105-107F SUNDAY AND MONDAY IN MANY LOCATIONS. AS A RESULT A HEAT ADVISORY MAY WELL BE REQUIRED AT A LATER TIME. THE LARGE SCALE SUBSIDENCE AND THE RESULTING CAP WILL STRONGLY LIMIT THE AMOUNT OF CONVECTION THAT IS ABLE TO FORM EACH AFTERNOON...AND THE MAIN FOCUS FOR ANYTHING TO POP WILL BE THE SEA BREEZE...A PIEDMONT TROUGH AND DIURNAL HEATING. WITH SOME FLUCTUATIONS IN THE STRENGTH AND ORIENTATION OF THE PIEDMONT TROUGH AND APPALACHIANS HIGH PRESSURE TO LIMIT THE AMOUNT OF MOISTURE THROUGH THE VERTICAL WE HAVE HELD POPS TO NOTHING MORE THAN SLIGHT CHANCE EACH AFTERNOON. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... ATLANTIC HIGH PRESSURE WILL REMAIN THE DOMINANT WEATHER FEATURE THROUGH EARLY NEXT WEEK...LEADING TO STRONG HEATING AND HUMIDITY LEVELS THAT SUPPORT HEAT INDEX VALUES NEAR 105 DEGREES THROUGH AT LEAST TUESDAY. HIGH TEMPS BECOME SLIGHTLY MORE UNCERTAIN AS WE HEAD INTO THE MID TO LATE WEEK PERIOD AS A TROUGH OF LOW PRESSURE BECOMES MORE PRONOUNCED AT THE SFC ALONG THE LEE OF THE APPALACHIANS. SHOWER AND THUNDERSTORM COVERAGE SHOULD INCREASE IN RESPONSE TO THE TROUGH...PROVIDING SOME RELIEF FROM THE HEAT MID TO LATE WEEK. AT THIS TIME...HAVE MAINTAINED MID TO UPPER 90 TEMPS WEDNESDAY THROUGH FRIDAY...BUT SLIGHTLY COOLER TEMPS ARE POSSIBLE SHOULD IT BECOME MORE CLEAR THAT THE AREA WILL EXPERIENCE A WIDER COVERAGE OF PRECIP ACTIVITY. OVERNIGHT LOWS WILL REMAIN MILD THROUGHOUT THE WEEK...IN THE MID 70S AWAY FROM THE COASTLINE. && .AVIATION /21Z FRIDAY THROUGH WEDNESDAY/... VFR CONDITIONS ARE EXPECTED TO PREVAIL AT KCHS AND KSAV THROUGH 18Z SATURDAY. WINDS WILL BECOME BREEZY THIS AFTERNOON...MAINLY AT KCHS...AS THE SEA BREEZE PASSES THROUGH WITH GUSTS UPWARDS OF 20 KT. ISOLATED TO SCATTERED CONVECTION FOCUSED ALONG THE SEA BREEZE COULD BE A FACTOR AT THE TERMINALS THROUGH LATE AFTERNOON...AND COULD RESULT IN TEMPORARY FLIGHT RESTRICTIONS AND BRIEF GUSTY/ERRATIC WINDS. EXTENDED AVIATION OUTLOOK...MAINLY VFR THROUGH THE MIDDLE OF NEXT WEEK. && .MARINE... TONIGHT...BERMUDA HIGH PRESSURE WILL MAINTAIN A SOUTH-SOUTHWEST FLOW ACROSS THE WATERS THROUGH MUCH OF THE NIGHT. A FAIRLY TIGHT SURFACE PRESSURE GRADIENT AND A DEVELOPING NOCTURNAL SURGE WILL PUSH WINDS UPWARDS OF 15-20 KT ACROSS THE WATERS INTO THE EARLY OVERNIGHT HOURS....WITH WINDS THEN DIMINISHING SOME WHILE TAKING ON MORE OF AN OFFSHORE COMPONENT LATE. SEAS WILL BUILD AS HIGH AS 3-4 FT BY LATE TONIGHT. SATURDAY...ONCE LAND BREEZE INFLUENCES FADE IN THE MORNING...THE GRADIENT BETWEEN THE PIEDMONT TROUGH AND A 1024 MB ATLANTIC HIGH WILL BE ENOUGH FOR A MODEST SEA BREEZE CIRCULATION TO DEVELOP ACROSS THE CHARLESTON COUNTY WATERS AND IN THE HARBOR. THIS WILL BOOST SW WINDS AS HIGH AS NEAR 15 KT IN THE AFTERNOON...WHILE OTHER WATERS PEAK NO MORE THAN ABOUT 10 OR 12 KT. SEAS WILL BE LIMITED TO 2 OR 3 FT...TYPICAL FOR THIS TIME OF YEAR. SUNDAY AND MONDAY...THE APPALACHIAN HIGH PRESSURE WILL BE POSITIONED AS SUCH THAT THERE IS A LITTLE MORE OF A NW FLOW IN THE MORNINGS TO KEEP THE LAND BREEZE GOING A LITTLE LONGER THAN ON SATURDAY...AND ALSO TO LIMIT THE STRENGTH OF THE RESULTANT SEA BREEZE. WINDS WILL MAX OUT AT AROUND 10-13 KT...WITH SEAS NO MORE THAN ABOUT 2 OR 3 FT. TUESDAY AND WEDNESDAY...NOT MUCH CHANGE IN THE OVERALL PATTERN...ALTHOUGH THE ATLANTIC RIDGE MIGHT BE A LITTLE WEAKER AND ALLOWS FOR THE INLAND TROUGH TO SLIDE A BIT FURTHER EAST/SE. WINDS AND SEAS WON/T BUDGE MUCH UNLESS THERE IS MORE PINCHING THAN PRESENTLY EXPECTED BETWEEN THE TWO LARGE SCALE FEATURE. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && NEAR TERM...JAQ SHORT TERM... LONG TERM...DPB AVIATION...JAQ/ MARINE...JAQ/
Hazardous weather outlook, Jun 12, 3:56 PM EDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 356 PM EDT FRI JUN 12 2015 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-132000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 356 PM EDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. EXCESSIVE HEAT...UNSEASONABLY HOT TEMPERATURES COMBINED WITH MODERATE LEVELS OF HUMIDITY COULD RESULT IN HEAT INDEX VALUES OF 105 DEGREES OR GREATER EACH AFTERNOON BEGINNING SUNDAY. AS A RESULT...HEAT ADVISORIES MAY BE REQUIRED. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-132000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 356 PM EDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Jun 12, 4:12 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
412 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND GST MIDCOAST REGL AIRPORT 31.89N 81.59W
06/12/2015 M41 MPH LIBERTY GA ASOS
&&
EVENT NUMBER CHS1500433Special weather statement, Jun 12, 4:27 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
427 PM EDT FRI JUN 12 2015
GAZ116>119-138>141-SCZ047-048-051-122100-
INLAND LIBERTY GA-INLAND CHATHAM GA-COASTAL BRYAN GA-
COASTAL LIBERTY GA-COASTAL MCINTOSH GA-COASTAL LIBERTY GA-
INLAND MCINTOSH GA-INLAND LIBERTY GA-COASTAL MCINTOSH GA-
INLAND BRYAN GA-INLAND CHATHAM GA-COASTAL CHATHAM GA-
COASTAL CHATHAM GA-COASTAL BRYAN GA-INLAND BRYAN GA-INLAND JASPER SC-
BEAUFORT SC-COASTAL JASPER SC-COASTAL JASPER SC-BEAUFORT SC-
427 PM EDT FRI JUN 12 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN...MCINTOSH...
CHATHAM...LIBERTY...BEAUFORT AND JASPER COUNTIES UNTIL 500 PM EDT...
AT 426 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PRITCHARDVILLE TO NEAR
RETREAT...AND MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SAVANNAH...TYBEE ISLAND...HILTON HEAD ISLAND...BLUFFTON...RICHMOND
HILL...WILMINGTON ISLAND...BELLINGER HILL AREA...FORT PULASKI
NATIONAL MONUMENT AND MONTGOMERY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3161 8149 3226 8104 3236 8052 3227 8058
3226 8065 3230 8065 3226 8066 3222 8064
3214 8075 3211 8082 3212 8084 3205 8091
3204 8089 3202 8088 3202 8084 3199 8084
3172 8113 3159 8115
TIME...MOT...LOC 2026Z 264DEG 25KT 3221 8101 3168 8138Special weather statement, Jun 12, 4:54 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
454 PM EDT FRI JUN 12 2015
GAZ119-SCZ048-051-122130-
COASTAL CHATHAM GA-COASTAL CHATHAM GA-COASTAL JASPER SC-BEAUFORT SC-
BEAUFORT SC-COASTAL JASPER SC-
454 PM EDT FRI JUN 12 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHATHAM...BEAUFORT
AND JASPER COUNTIES UNTIL 530 PM EDT...
AT 453 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CALAWASSIE ISLAND TO
SKIDAWAY ISLAND...AND MOVING NORTHEAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SAVANNAH...HILTON HEAD ISLAND...BLUFFTON...BEAUFORT...PORT ROYAL...
WILMINGTON ISLAND...BELLINGER HILL AREA AND FORT PULASKI NATIONAL
MONUMENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3190 8117 3235 8091 3247 8049 3241 8046
3241 8043 3234 8046 3231 8044 3232 8046
3226 8064 3226 8066 3223 8063 3214 8075
3212 8083 3212 8084 3202 8088 3202 8084
3195 8089
TIME...MOT...LOC 2053Z 230DEG 49KT 3231 8083 3194 8107Special weather statement, Jun 12, 5:20 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 520 PM EDT FRI JUN 12 2015 GAZ138>141-122145- INLAND LIBERTY GA-COASTAL LIBERTY GA-COASTAL MCINTOSH GA- COASTAL LIBERTY GA-INLAND MCINTOSH GA-INLAND LIBERTY GA- COASTAL MCINTOSH GA- 520 PM EDT FRI JUN 12 2015 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF MCINTOSH AND LIBERTY COUNTIES UNTIL 545 PM EDT... AT 520 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SOUTH NEWPORT...OR 10 MILES EAST OF TIBET...MOVING NORTHEAST AT 10 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JONES...RICEBORO...HARRIS NECK...RETREAT...EULONIA...PINE HARBOR... SHELLMAN BLUFF AND SOUTH NEWPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024 WHEN IT IS SAFE TO DO SO. && LAT...LON 3151 8144 3157 8155 3178 8140 3158 8117 TIME...MOT...LOC 2120Z 234DEG 9KT 3160 8143
Special weather statement, Jun 12, 5:31 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
531 PM EDT FRI JUN 12 2015
SCZ048-049-122200-
BEAUFORT SC-COASTAL COLLETON SC-BEAUFORT SC-
531 PM EDT FRI JUN 12 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON AND BEAUFORT
COUNTIES UNTIL 600 PM EDT...
AT 531 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DALE...OR NEAR BEAUFORT...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
AT 523 PM...A GUST TO 43 MPH WAS OBSERVED AT THE BEAUFORT MARINE
CORPS AIR STATION.
LOCATIONS IMPACTED INCLUDE...
BEAUFORT...EDISTO BEACH...BURTON...BEAUFORT MARINE CORPS AIR
STATION...LADYS ISLAND...BENNETTS POINT AND DALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3267 8042 3265 8039 3261 8043 3261 8039
3255 8042 3250 8036 3251 8033 3253 8035
3250 8029 3247 8041 3250 8043 3249 8046
3251 8051 3250 8050 3249 8048 3244 8048
3243 8074 3259 8076 3270 8042
TIME...MOT...LOC 2131Z 257DEG 23KT 3253 8065Local storm report, Jun 12, 5:33 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
533 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM TSTM WND GST MARINE CORPS AIR STATIO 32.49N 80.70W
06/12/2015 M43 MPH BEAUFORT SC ASOS
&&
EVENT NUMBER CHS1500434The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 4:27 PM EDT | Special Weather Statement | CHS | Chatham | 33 min |
| Jun 12, 4:54 PM EDT | Special Weather Statement | CHS | Chatham | 36 min |
| Jun 12, 5:20 PM EDT | Special Weather Statement | CHS | McIntosh | 25 min |
| Jun 12, 6:11 PM EDT | Special Weather Statement | CHS | Long | 34 min |
| Jun 12, 6:36 PM EDT | Special Weather Statement | CHS | Liberty, Long | 24 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.